MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 784001 / 780050
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer returned meter involved in the incident.The returned meter was tested with retain strips of specified lot.The meter and retain strips passed testing with no failures detected.The meter will be offered to the manufacturer for further investigation.
 
Event or Problem Description
The customer states that she believes the meter is not working properly because she received a high reading, treated herself, and then started feeling ill and went to the emergency room and received a much lower reading with their meter.The customer stated that within two hours prior to the incident, the customer ate a half a sandwich.The customer stated she received a reading of 251.The customer stated she took five units of insulin based on the reading of 251.The customer stated that she then started to feel weird, so she went to the emergency room.At the emergency room, with their blood glucose meter, they tested the customer and received a reading of 41 indicating the customer's blood glucose was low.They gave her graham crackers and apple juice to bring her blood sugar back up.The customer has had her meter for four or more years and stores her meter and strips in the bathroom.Advised customer we don't recommend storing in bathroom or kitchen due to humidity.The customer states she recently had valley fever and is on antibiotics for that.The customer washes and dries hands before testing, uses a new lancet, denies any damage to the meter, and occasionally has trouble getting a blood sample.Based on the incident information provided and that the customer treated herself based on the high reading which she states was incorrect, and incident report was filled out.Replaced meter, strips, sent control solution and return label.

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key20641133
Report Number1832816-2024-00015
Device Sequence Number7506523
Product Code NBW
UDI-Device Identifier00681131280624
UDI-Public(01)00681131280624
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2024
Report Date (Section F) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/05/2026
Device Model Number784001 / 780050
Device Catalogue Number784001 / 780050
Device Lot NumberWD06BBKRB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/11/2024
Event Location Home
Date Report to Manufacturer11/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age33 YR
Patient SexFemale
Patient Weight91 KG
Date Report Sent to FDA11/08/2024